| Model Number |
T505C223 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years and 9 months post implant of this 23mm aortic bioprosthetic valve, the valve was explanted and replaced with an unknown device.The reason for explant was not reported.No additional adverse patient effects were reported.